What ru coming off of? I went thru the same thing coming off of fentanyl. It lasted about a week. Taking hot baths before bedtime, and medications to sleep was the only relief I got. Still, jerking legs woke me up. I also was prescribed clonidine to help with withdrawl (withdrawal) . I tried following the Thomas recipe which helped a lot. The good thing is, if you stop the meds and you're faithful to it, a week and the worst is over, I promise. I'm on day 10 and feel great!
You should not keep thinking about sleeplessness, as this in turn promotes insomnia and it becomes a vicious cycle. You should stop becoming anxious and try to relax. Don’t watch TV or do exercise before sleeping. Condition yourself that you can relax and that you can sleep well.
Please stop worrying that would be the first step to sleeping well. Humans are born with basic needs and the body responds to that. Just adopt the normal rhythm and the natural flow.
If your insomnia is persisting consult your doctor to rule out sleep disorders.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.